# SDR SWIA202053043

- Difficulty date: August 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN AT NUTPLATE LOCATIONS FOR PANEL 192BB BETWEEN STR 20L AND STR 27.  C-CHECK RO 10/4/2020.  REMOVED CORRSION ON EXT FUSELAGE SKIN AT NUTPLATE LOCATION FOR PANEL 191BB STGR 27 AND 20L.  REMAINING MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS.  COMPLIED WITH MHIRJ REO.  PRESSURE LEAK CHECK GOOD.
